Vol. 91, No. 1, 1980

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Every space is a path component space

Douglas Harris

Vol. 91 (1980), No. 1, 95–104
Abstract

It is shown that every topological space appears as quotient of a paracompact Hausdorff space in a very natural way: as the space of path components. This means that the “pathology” of closure operators in non-Hausdorff spaces appears as “pathology” of path components in spaces which have “nice” closure operators.

Mathematical Subject Classification 2000
Primary: 54B15
Milestones
Received: 19 April 1976
Revised: 18 December 1977
Published: 1 November 1980
Authors
Douglas Harris